# SDR CA130422006

- Difficulty date: April 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,141 hours
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,495 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE M/R BLADE, THE LOWER DOUBLER AT BS 80 WAS FOUND DEBONDED.  A RULER COULD BE INSERTED 4" BETWEEN THE DOUBLERS.
